# SDR AALA201707179034

- Difficulty date: July 14, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 47,718 hours, 28,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2502225M
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LENS MISSING . INSTALLED A NEW LENS IAW AMM
